Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bad reactions from meds?!
Jan 21, 2009

Hi dr.Ben, lately i've been having these kind of mosquito bites around my hands and my feet, is that some sort of side effects from the meds, i've been on Lamivudine+Zidovudine and Invirase, and Norvir for 2 and half months now ... and if it is!! is there any other med. would u recommend for me to avoid these reactions? one more thing, what are the other commercial names for the very same meds in the US.? thank you very much

Response from Dr. Young

Hello and thanks for your post.

I'm not sure if you're describing true insect bites or not, but if so, there is no association between bites and HIV medications.

If not, then you might be having some sort of skin eruption, perhaps hyperpigmentation (a known side effect of zidovudine -AZT).

Either way, I'd discuss your symptoms with your doctor. Skin symptoms are very difficult to diagnose unless evaluated (pun intended) in the flesh.

BY

FWIW, the commerical names of the drugs that you're taking are: Combivir (lamivudine+zidovudine), Inverase (saquinavir), Norvir (ritonavir).



Previous
health supplement is not necessary for hiv patients?
Next
hiv and Thorne Myco-immune

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement